Alert archive / Maine / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 19, 2015, 5:05 PM EDT for Cumberland County, Maine. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 5:05 PM EDT (21:05 UTC)
- Expired
- Jul 19, 2015, 5:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Cumberland County, ME
The radar
The Portland,ME radar (KGYX), 17 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:27 PM EDT | HAIL 1.5 | Naples, ME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:49 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851
WUUS51 KGYX 192105
SVRGYX
MEC005-192145-
/O.NEW.KGYX.SV.W.0049.150719T2105Z-150719T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
505 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CUMBERLAND COUNTY IN SOUTHWESTERN MAINE...
* UNTIL 545 PM EDT
* AT 504 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHWESTERN
NAPLES...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...SOUTH PORTLAND...WESTBROOK...SOUTHEASTERN BRIDGTON...
NAPLES...CUMBERLAND...GORHAM...FALMOUTH...FREEPORT...GRAY...
YARMOUTH...SEBAGO LAKE STATE PARK...RAYMOND...STANDISH...
SCARBOROUGH...CASCO...HARRISON...DENMARK...FRYE ISLAND AND TOWN OF
SEBAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4388 7075 4391 7076 4393 7073 4395 7075
4396 7072 4400 7076 4406 7073 4388 7006
4376 7018 4378 7017 4377 7020 4374 7019
4370 7025 4371 7025 4365 7028 4366 7031
4361 7032
TIME...MOT...LOC 2104Z 300DEG 12KT 4393 7066
$$
MLE2 follow-up statements
576
WWUS51 KGYX 192116
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT SUN JUL 19 2015
MEC005-192145-
/O.CON.KGYX.SV.W.0049.000000T0000Z-150719T2145Z/
CUMBERLAND ME-
516 PM EDT SUN JUL 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL CUMBERLAND COUNTY...
AT 516 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHEASTERN
NAPLES...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTHERN WESTBROOK...SOUTHEASTERN BRIDGTON...NAPLES...CUMBERLAND...
GORHAM...NORTHWESTERN FALMOUTH...GRAY...SEBAGO LAKE STATE PARK...
RAYMOND...NORTHEASTERN STANDISH...CASCO...HARRISON...FRYE ISLAND...
WINDHAM...TOWN OF SEBAGO...POWNAL...NORTH YARMOUTH AND NEW
GLOUCESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4390 7068 4397 7069 4403 7065 4391 7018
4380 7026 4373 7034
TIME...MOT...LOC 2116Z 287DEG 12KT 4393 7059
$$
MLE224
WWUS51 KGYX 192144
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
544 PM EDT SUN JUL 19 2015
MEC005-192154-
/O.EXP.KGYX.SV.W.0049.000000T0000Z-150719T2145Z/
CUMBERLAND ME-
544 PM EDT SUN JUL 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUMBERLAND COUNTY WILL
EXPIRE AT 545 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4390 7068 4397 7069 4403 7065 4391 7018
4380 7026 4373 7034
TIME...MOT...LOC 2136Z 300DEG 12KT 4393 7059
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:53 PM EDT, 12 minutes earlier.
Area forecast discussion, Jul 19, 4:53 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 453 PM EDT SUN JUL 19 2015 .SYNOPSIS... A COLD FRONT WILL PUSH OFFSHORE TONIGHT WITH SHOWERS AND THUNDERSTORMS AHEAD OF IT. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON MONDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST MONDAY NIGHT AND WILL CROSS THE AREA ON TUESDAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE WEST TUESDAY NIGHT AND WEDNESDAY. ANOTHER COLD FRONT WILL DROP SOUTH FROM CANADA ON THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST FRIDAY AND WILL SHIFT OFFSHORE ON SATURDAY. && .NEAR TERM /TONIGHT/... 5PM UPDATE... STORMS HAVE ORGANIZED MORE ALONG AND JUST NORTH OF THE WARM FRONTAL BOUNDARY. A BROADER REGIONAL VIEW SHOWS STORMS ALONG THIS LINE EXTENDING ALL THE WAY THROUGH TO THE QUEBEC AND ONTARIO BORDER... GRADUALLY MOVING TO THE NORTHEAST. HAVE ADJUSTED THE HOURLY PRECIPITATION CHANCES TO REFLECT THE ENHANCED CHANCES IN THE AREA ALONG AND NORTH OF THIS BOUNDARY. ADDITIONAL DEVELOPMENT HAS BEEN NOTED IN EAST CENTRAL NEW YORK AND COULD IMPACT SOUTHERN NEW HAMPSHIRE EVENTUALLY TONIGHT. BUT FOR NOW CUMULUS FIELD HAS BEEN SUPPRESSED IN THIS AREA DUE TO CONVECTION ON EITHER SIDE... LEAVING THIS AREA TO ROAST IN THE HEAT AND HUMIDITY. OTHERWISE FORECAST THINKING REMAINS THE SAME. ORIGINAL DISCUSSION... THUNDERSTORMS HAVE BEGUN TO FORM WITHIN THE WARM AND HUMID AIR MASS OVER THE SOUTHERN HALF OF NEW HAMPSHIRE AND FAR SOUTHWEST MAINE. GIVEN THE HIGH INSTABILITY AND INCREASING SHEAR... SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AS THE STORMS RIDE ALONG A WARM FRONTAL BOUNDARY THE LOW LEVEL TURNING OF THE WINDS WILL ADD A THREAT FOR AN ISOLATED TORNADO. SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 11 PM FOR NEW HAMPSHIRE AND YORK COUNTY IN MAINE. EXPECT STORMS TO EVENTUALLY FORM INTO A LARGER COMPLEX OF STORMS AND MOVE ACROSS THE AREA OVERNIGHT. COULD SEE MUCH OF THE ACTIVITY MOVE EAST BY MIDNIGHT. TEMPERATURES WILL BE WARM OVERNIGHT AS LOW LEVEL HUMIDITY REMAINS HIGH. SOME LOCATIONS MAY NOT FALL BELOW 70 DEGREES. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... COLD FRONT WILL HAVE MOVED THROUGH THE AREA BEFORE DAYBREAK... BRINGING ANY LINGERING SHOWERS OR STORMS TO AN END. LOW LEVEL MOISTURE WILL BE A LITTLE SLOW IN ERODING OVER COASTAL MAINE BUT IT WILL BE GENERALLY A DRIER DAY WITH WARM TEMPERATURES ONCE AGAIN. WITH DRIER AIR IN PLACE EXPECT A COOLER NIGHT MONDAY NIGHT WITH TEMPERATURES FALLING INTO THE 50S AND 60S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... FOR THE OUTLOOK PERIOD GENERALLY A MEAN LONG WAVE TROUGH POSITION REMAINS ACROSS THE NORTHEAST SO A LACK OF HEAT AND HUMIDITY SHOULD BE HIGHLIGHTED. A SHORT WAVE CLIPPER SYSTEM WITH AN ASSOCIATED SURFACE COLD FRONT WILL ROTATE AROUND THE BASE OF THE MEAN TROUGH IN THE EAST AND MOVE ACROSS THE AREA TUESDAY AND TUESDAY NIGHT. THIS WILL CAUSE SHOWERS AND THUNDERSTORMS ACROSS THE AREA. THEN FOR THE REST OF THE WEEK THE UPPER TROUGH OF LOW PRESSURE SETTLES OVER NEW ENGLAND WITH A CYCLONIC FLOW ALOFT AND DRY NORTHWEST FLOW IN THE LOWER LEVELS. THIS WILL MEAN COMFORTABLE TEMPERATURES AND LOW HUMIDITIES TO PERSIST WITH DRY CONDITIONS. DUE TO THE COOL AIR MASS ALOFT AN ISOLATED AFTERNOON DIURNAL SHOWER OR THUNDERSTORM CAN'T BE RULED OUT...ESPECIALLY IN THE MOUNTAINS. TEMPERATURES WILL BE PLEASANTLY COOL WITH DAYTIME HIGHS GENERALLY IN THE 70S TO AROUND 80 AND OVERNIGHT LOWS IN THE 50S TO LOWER 60S. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SHORT TERM... VFR CONDITIONS EXPECTED TODAY BUT SCATTERED THUNDERSTORMS WILL BE DEVELOPING THIS EVENING. MUCH OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE AREA BY MIDNIGHT. COULD SEE SOME FOG DEVELOPING OVERNIGHT ESPECIALLY IN AREAS WHICH GET A GOOD SOAKING DURING THE EVENING. LONG TERM...MVFR TO IFR POSSIBLE IN SHOWERS AND THUNDERSTORMS ON TUESDAY INTO TUESDAY EVENING FOLLOWED BY MAINLY VFR CONDITIONS THE REST OF THE WEEK. && .MARINE... SHORT TERM... WEAK PRESSURE GRADIENT LEADS TO LIGHT WINDS AND FAIRLY CALM SEAS. LONG TERM...SUB-SCA CONDITIONS ARE CURRENTLY EXPECTED TUESDAY THROUGH THE REST OF THE WEEK. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && NEAR TERM... KIMBLE SHORT TERM... KIMBLE LONG TERM... MARINE
Hazardous weather outlook, Jul 19, 3:30 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 330 PM EDT SUN JUL 19 2015 MEZ018-023-NHZ001>015-201930- INTERIOR YORK-COASTAL YORK-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 330 PM EDT SUN JUL 19 2015 ...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-MEZ007>009-012>014-019>022-024>028-201930- CASCO BAY-NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 330 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-154-201930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 330 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THE STORMS COULD BE STRONG AND THERE IS AN OUTSIDE CHANCE OF A SEVERE THUNDERSTORM. THE PRIMARY THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 4:06 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
406 PM EDT SUN JUL 19 2015
NHZ006-010-192030-
SOUTHERN CARROLL NH-STRAFFORD NH-
406 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
STRAFFORD COUNTY IN NEW HAMPSHIRE
* UNTIL 430 PM EDT
* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OSSIPEE...MOVING TO THE SOUTHEAST AT 20
MPH.
* NICKEL SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
OSSIPEE...
WOLFEBORO...
WAKEFIELD...
BROOKFIELD...
AND TUFTONBORO.
LAT...LON 4347 7101 4353 7117 4354 7116 4356 7120
4355 7121 4356 7123 4357 7126 4362 7132
4376 7124 4369 7098 4357 7097 4354 7095
4354 7096
TIME...MOT...LOC 2005Z 293DEG 19KT 4365 7120
MBCLocal storm report, Jul 19, 4:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
420 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 1 SSE ROCHESTER 43.29N 70.97W
07/19/2015 E2.50 INCH STRAFFORD NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1500091
CEMPASpecial weather statement, Jul 19, 4:27 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
427 PM EDT SUN JUL 19 2015
NHZ002-192115-
SOUTHERN COOS NH-
427 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 515 PM EDT
* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR BETHLEHEM...MOVING TO THE EAST
AT 20 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MOUNT WASHINGTON...
RANDOLPH...
JEFFERSON...
CARROLL...
AND WHITEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
THIS STORM MAY INTENSIFY...SO MONITOR LOCAL RADIO AND TELEVISION FOR
ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4449 7128 4422 7127 4425 7146 4426 7147
4426 7148 4427 7158 4430 7159 4432 7165
4436 7168
TIME...MOT...LOC 2024Z 264DEG 15KT 4433 7161
MARINELocal storm report, Jul 19, 4:32 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
432 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL SOUTH BERWICK 43.23N 70.81W
07/19/2015 M1.00 INCH YORK ME TRAINED SPOTTER
TAKING LEAVES OFF TREES
&&
EVENT NUMBER GYX1500092
CEMPASpecial weather statement, Jul 19, 4:43 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
443 PM EDT SUN JUL 19 2015
MEZ018-NHZ006-192115-
INTERIOR YORK ME-SOUTHERN CARROLL NH-
443 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR YORK COUNTY IN MAINE
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
* UNTIL 515 PM EDT
* AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WOLFEBORO...MOVING TO THE EAST AT 30
MPH.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ACTON...
SHAPLEIGH...
WAKEFIELD...
AND BROOKFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
THIS STORM MAY INTENSIFY...SO MONITOR LOCAL RADIO AND TELEVISION FOR
ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4351 7096 4354 7096 4352 7099 4352 7104
4353 7104 4353 7112 4357 7113 4354 7116
4355 7119 4363 7123 4371 7088 4350 7084
TIME...MOT...LOC 2041Z 260DEG 26KT 4357 7114
MARINESpecial weather statement, Jul 19, 5:00 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 500 PM EDT SUN JUL 19 2015 NHZ002>004-006-192145- NORTHERN GRAFTON NH-NORTHERN CARROLL NH-SOUTHERN CARROLL NH- SOUTHERN COOS NH- 500 PM EDT SUN JUL 19 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE SOUTHERN COOS COUNTY IN NEW HAMPSHIRE * UNTIL 545 PM EDT * AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF LITTLETON TO 11 MILES NORTH OF SANDWICH...MOVING TO THE EAST AT 35 MPH. * DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE OF STORMS. * LOCATIONS IMPACTED INCLUDE... BETHLEHEM... CONWAY... LINCOLN... CRAWFORD NOTCH... AND SUGAR HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE. THESE STORMS WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4434 7155 4391 7101 4391 7148 4425 7204 TIME...MOT...LOC 2057Z 280DEG 30KT 4417 7182 4395 7146 MARINE
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 2:32 AM EDT | Special Weather Statement | GYX | Lincoln | 58 min |
| Jul 19, 3:33 AM EDT | Special Weather Statement | GYX | Knox | 42 min |
| Jul 19, 3:28 PM EDT | Severe Thunderstorm Warning | GYX | York | 62 min |
| Jul 19, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | York | 49 min |
| Jul 19, 4:35 PM EDT | Special Marine Warning | GYX | 55 min | |
| Jul 19, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | York | 20 min |
| Jul 19, 5:02 PM EDT | Severe Thunderstorm Warning | GYX | York | 43 min |
| Jul 19, 5:35 PM EDT | Severe Thunderstorm Warning | GYX | Oxford, York | 55 min |
| Jul 19, 5:36 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 39 min |
| Jul 19, 5:43 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 30 min |
| Jul 19, 6:00 PM EDT | Severe Thunderstorm Warning | GYX | York | 28 min |
| Jul 19, 6:27 PM EDT | Severe Thunderstorm Warning | GYX | York | 48 min |
| Jul 19, 6:36 PM EDT | Special Weather Statement | GYX | Oxford | 24 min |
| Jul 19, 7:30 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 45 min |
| Jul 19, 7:36 PM EDT | Special Weather Statement | GYX | York | 39 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.